# SDR 2DYA202010105001

- Difficulty date: January 6, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 72,326 hours, 28,440 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Stuck
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

AT FL39,000 DURING CRUISE, LEFT THRUST LEVER WAS NOT RESPONDING AND EPR WAS STUCK AT 1.00.  HAD TO DECENT TO FL36000 TO MAINTAIN AIRSPEED.  EGT WAS BEING ERRATIC PRIOR TO THAT + OR MINUS 30 DEGREES.  WE WILL FILE A SUPPLEMENTAL REPORT WHEN MORE INFORMATION IS AVAILABLE.
